# SDR HALA0800377

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT SIDE REAR OF CARGO DOOR AT ST 654 SIDE PANEL, ATTACHMENT BEAM CRACKED AT UPPER ANGLE BY HOLE.  CARRIED OUT REPAIRS TO SUPPORT BEAM IAW 767-300 SRM 51-70-11, FIG 1.  FABRICATED REPAIR PARTS IAW 767-300 SRM 51-20-11,FIG 1.  APPLIED ALODINE 1200 TO REPAIR PARTS AND PRIMED WITH BMS 10-11 TYPE 1, PRIMED IAW 767-300 SRM 51-20-01.  INSTALLED REPAIR PARTS IAW 767-300 SRM 51-70-11, FIG 1.
